Skip to Content

They say not to drink with all antibiotics, what can happen?

Responses (1)

Rajive Goel 7 May 2010

Generally it is not recommended, however have been able to find some information:

Antibiotics and alcohol

Only few classes of antibiotics should be avoided when drinking alcohol.

It is crucial to completely avoid drinking when taking the following antibiotics:

• Metronidazole – the side-effects include flushing, breathlessness, headache, increased or irregular heart rate, low blood pressure, nausea and vomiting.
• Tinidazole is chemically similar to metronidazole and may cause the same reaction
• Furazolidone (Furoxone),
• Griseofulvin (Grisactin),
• Antimalarial Quinacrine (Atabrine)…hope this helps?

snugglefb 12 May 2010

Thank you for your effort!!

Rajive Goel 13 May 2010

Most welcome!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions